Ativan AND Suboxone withdrawal - how long and insomnia help!
OK. I struggled with my opiate addiction so much that I never fully realized how physically addicting I was becoming to ativan too. The doctor who helped me wean off the percocets by putting me on suboxone and then slowly wean me off those over a one year period told me that I can't be on ativan while on suboxone. Well, my Primary Care had put me on the ativan (.5 / 2 X a day- but I took more when I "needed" it.......) and since it helped with all my anxiety, I just kept taking it (yes typical drug addict behavior). Here's my question. I jumped off the suboxone 11 days ago, but was taking the ativan until 5 days ago. I felt I was getting better with the suboxone w/d's but now I'm horrible with the ativan wd's. I can't sleep more than 2 hours a night - and that's with a bath and one or two showers an evening to help my muscles relax. I have a job that doesn't allow me to take leave right now, etc. I guess my question is whether I should keep down this path or go back on the ativan and tackle that addiction later? Also, I'd like to know from anyone who's been down an ativan withdrawal, how long until you think it'll be until I'll be able to sleep?! I"M LOSING MY MIND FROM LACK OF SLEEP!!!! THANK YOU!
Keep in mind that you may be going through the Suboxone withdrawal as well. Suboxone has become one of the top drugs we receive patients for rapid detox at the Waismann Method nowadays. Even patients on small dosages of Suboxone experience withdrawals that last up to 3 or 4 weeks when detoxing on their own.
Also, you must be aware and take caution of the risk of seizures that are part of the symptoms of Ativan withdrawal. I am not sure if what you are doing is safe but please make sure to not do it too fast. Please consult with your doctor about your plans and symptoms so he can advise you on the best way to wean off of it. Maybe you could slow down on the Ativan detox so you are able to function better and ensure your safety throughout the detox. All the best.
Yup! Im WD from Suboxone also im on day 6. Day3 and 4 were the worse especially at night. So far i've only had 1 day of good sleep. That was on day 3. I have not slept since. I thought Id be sleeping but everytime I hit my bed I get hot flashes and body jerks. Its impossible.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.